# SDR WX0A2025080832529

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N239NV
- Make and model: Airbus A320-214
- Aircraft serial: 2144
- Aircraft time: 69,862 hours, 27,672 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) L1 DOOR WALL MOUNTED EMERGENCY LIGHT INOP.  FOUND WIRE TERMINAL BROKEN. RECRIMPED WIRE TERMINAL IAW ESPM 20-48-14-01 B. (B). OPS CHECK GOOD. A/C OK FOR SERVICE.
